# SDR IPXA09M54841

- Difficulty date: February 19, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 64,905 hours, 9,404 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 294-W3-002 LT WING FIXED L/E UPPER SKIN BETWEEN XOS 452.1-467.1 PREVIOUS REPAIR IS GOUGED AT SLAT TRACK CUTOUT.  REMOVED REPAIR, FABRICATED AND INSTALLED NEW REPAIR DOUBLER IAW MD-11 SRM 57-10-00 FIG 43.
